MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Model Number 26003BA
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "during a gynecological laparoscopic procedure, clinical staff observed that after the device had been powered on for a period of time, the temperature of the scope increased significantly from the handle to the lens, becoming excessively hot to the touch." no negative impact in state of health reported.

Brand Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Common Device Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25143939
Report Number9610617-2026-01072
Device Sequence Number9316096
Product Code GCJ
UDI-Device Identifier04048551090473
UDI-Public04048551090473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26003BA
Device Catalogue Number26003BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown